MathSciNet Relay Station
MathSciNet bibliographic data
MR1725593 22D25 (11F06 11F72 46L35)
Bekka, M. B. On the full $C^*$-algebras of arithmetic groups and the congruence subgroup problem. Forum Math. 11 (1999), no. 6, 705–715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement